MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH 46MM; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH 46MM; KNEE INSTRUMENT : BROACHES
Catalog Number 961686
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When broaching the femur, the fluted trial stem would not fit with the 46mm universal revision femoral broach.The trials fitted all other broaches, just not the 46mm broach.It would not engage with the locking mechanism.There was maybe a one minute delay in surgery.At 1 minute delay to procedure.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.Photographs were provided.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH 46MM
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7693484
Report Number1818910-2018-64547
Device Sequence Number904240
Product Code HTQ
UDI-Device Identifier10603295239840
UDI-Public10603295239840
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1